English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Uniruledness of orthogonal modular varieties

MPS-Authors
/persons/resource/persons235119

Gritsenko,  Valery
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235455

Hulek,  Klaus
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Gritsenko, V., & Hulek, K. (2014). Uniruledness of orthogonal modular varieties. Journal of Algebraic Geometry, 23(4), 711-725. doi:10.1090/S1056-3911-2014-00632-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-15FB-A
Abstract
There is no abstract available